# SDR IPXA2015072991718

- Difficulty date: July 15, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10Y, MAIN CABIN UNDER FLOORBEAM ANGLE FRAME 79, Y 1589 IS CRACKED.  FABRICATED AND INSTALLED A NEW ANGLE IAW 5310-58113-A.
